# SDR DALA2024122612011

- Difficulty date: December 11, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 90,993 hours, 11,916 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 CLASS 2: PRESSURE IND (104MJ)/PSCU(5MJ). CORRECTIVE ACTION: R/R PSCU PER A330 AMM 52-71. OK FOR SERVICE. (0704839)
